# SDR RAIA970427

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 860
- Engine: Garrtt TPE33112UA
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 6,299 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SAN - FLT 4747 - RIGHT ENGINE EGT ERRATIC, HEARD LOUD BANG.  TORQUE DROPPED TO 55 PERCENT EGT 640 DEGREES CELSIUS.  DIVERTED TO LAX.  MAINTENANCE REPLACED RIGHT ENGINE.  CAUSE OF FAILURE DUE TO FRACTURED TURBINE SECTION SEAL PLATE.  (M)
